# SDR SWIA2021070959367

- Difficulty date: May 12, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR HINGE FUSELAGE SIDE HAS GOUGE AFT OF AFT LUG FROM CONTACT WITH HINGE SHAFT ROLL PIN.      (C-CHECK RO 7/7/2021)    BLENDED OUT DAMAGE TO LAND LUG #27 ON PAX DOOR FUSELAGE HINGE REF. CRJ900 SRM 51-21-23-201-010-A01 TYPE IV. MEASURED WITH TOOL ID TYC9737 CAL DUE 30-JUN-21. A MATERIAL LOSS OF 0.030Â€?D MAXIMUM ALLOWABLE MATERIAL LOSS IS 0.080Â€?. ORIGINAL MATERIAL THICKNESS IS 0.135Â€? REF. DRAWING SH670-31876 REV. G DATED 2017/04/25. REMAINING MATERIAL THICKNESS IS 0.105Â€? WITHIN ALLOWABLE LIMITS REF. CRJ900 SRM 53-21-23-201-010-A01 TYPE IV. COMPLIED WITH ST 51-900-1002 SKY.  SEE CONTINUATION CARD FOR DETAILS.
